RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1319–1324 (Mi de10009)  

Ordinary Differential Equations

Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator

I. A. Bashkirtseva, M. G. Isakova, L. B. Ryashko

Ural State University, Ekaterinburg

Full text: PDF file (1017 kB)

English version:
Differential Equations, 1999, 35:10, 1334–1340

Bibliographic databases:
UDC: 517.928
Received: 19.02.1999

Citation: I. A. Bashkirtseva, M. G. Isakova, L. B. Ryashko, “Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator”, Differ. Uravn., 35:10 (1999), 1319–1324; Differ. Equ., 35:10 (1999), 1334–1340

Citation in format AMSBIB
\Bibitem{BasIsaRya99}
\by I.~A.~Bashkirtseva, M.~G.~Isakova, L.~B.~Ryashko
\paper Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1319--1324
\mathnet{http://mi.mathnet.ru/de10009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757709}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1334--1340


Linking options:
  • http://mi.mathnet.ru/eng/de10009
  • http://mi.mathnet.ru/eng/de/v35/i10/p1319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:98
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019